# SDR 08FDEA01325

- Difficulty date: April 7, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2210081166
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON PYLON NR 2 AFT FAIRING FWD SKIN PANEL REPAIR PERFORMED BY STOP DRILLING THE CRACK AND INSTALLING A DOUBLER IAW, RAS/ROHR/0162/2008 , APPROVED BY EA 6-5455-115264.
